# SDR CA120220002

- Difficulty date: February 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P46
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) RT FADE CAUTION MSG ON GROUND.  AFTER TAKEOFF ITT REMAINDED AT 915-929 DEGREES UNTIL 5000 MSL.  ENGINE WOULD NOT SYNC RT ENGINE WOULD NOT STABLILIZE UNTIL 5000 FT.  N1 WAS SYNC N2 WAS .7 PERCENT FASTER ON RT SIDE.  THE PROBLEM WAS ORIGINALLY ON THE LT SIDE.  WE SWAPPED FADECS FROM LT TO RT AND THE PROBLEM FOLLOWED.  FADEC WAS REPLACED AND ACFT RETURNED TO SERVICE.
